# SDR IPXA2024080588574

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 120,929 hours, 20,398 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP103801121
- Part serial: 11283H3903P6021
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTÂ€™S #1 (FRONT) WINDSHIELD DELAMINATING ON TOP SECTION OF WINDOW COMPLETED WINDOW INSLALL WITH REF TO B747 MM 56-11-01.  PERFORMED WIPER OPS CHECK WITH REF TO B747 MM 30-42-00.
